MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE INTEGRA 3ML W/NDL 22X1-1/2 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE INTEGRA 3ML W/NDL 22X1-1/2 RB; PISTON SYRINGE
Model Number 305272
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that 3 bd integra" 3 ml syringes with detachable needles experienced leakage at the connection site.The following information was provided by the initial reporter: spouse and consumer reported during the last 3 injections the medication has leaked out of the syringes all over the consumer.Stated it's where the needle is threaded into the syringe that leaks medication.Stated the pharmacy provided the syringes in a clear bag, unable to provide lot #.Lot # unknown cat # 305272.Date of event: (b)(6) 2020.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d4: medical device lot #: 4322827.D4: medical device expiration date: 2019-11-30.D10: device available for eval? yes.D10: returned to manufacturer on: 2020-12-10.H4: device manufacture date: 2014-11-18.H6: investigation summary: two 3ml integra syringes in fully sealed blister packs confirmed to be from batch 4322827 (p/n 305272) were received and evaluated.It was observed the hubs were not fully secured to the syringe.Please note, the product from batch 4322827 was expired as of 2019/11/30 and bd does not make claims about the performance or efficacy of expired products.The reported defect was not identified in the samples received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description
It was reported that 3 bd integra¿ 3 ml syringes with detachable needles experienced leakage at the connection site.The following information was provided by the initial reporter: spouse and consumer reported during the last 3 injections the medication has leaked out of the syringes all over the consumer.Stated it's where the needle is threaded into the syringe that leaks medication.Stated the pharmacy provided the syringes in a clear bag, unable to provide lot #.Lot # unknown.Cat # 305272.Date of event: (b)(6) 2020.

Brand Name
SYRINGE INTEGRA 3ML W/NDL 22X1-1/2 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10796348
Report Number1213809-2020-00777
Device Sequence Number2322351
Product Code MEG
UDI-Device Identifier30382903052722
UDI-Public30382903052722
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2019
Device Model Number305272
Device Catalogue Number305272
Device Lot Number4322827
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2020
Initial Date Received by Manufacturer 10/15/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date12/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1